# SDR 2007UALA05046

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 42,439 hours, 4,867 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B549299
- Condition: Damaged
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SETTLED ON JETBRIDGE AND DAMAGED DOOR 2L GIRT BAR FITTINGS.  DOOR DAMAGED DUE TO GROUND EQUIPMENT.  REPLACED FWD AND AFT DOOR GIRT BAR BRACKET AND LOWER GATE TIE ROD. ACCOMPLISHED INSTALLATION AND OPERATION INSPECTION OF DOOR AND SLIDE.  AC OK FOR SERVICE.
